About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 215261, 17 pages
http://dx.doi.org/10.1155/2012/215261
Research Article

Modified Hybrid Block Iterative Algorithm for Uniformly Quasi- 𝜙 -Asymptotically Nonexpansive Mappings

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 6 June 2012; Accepted 11 July 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Qiansheng Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Zentralblatt MATH
  2. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Zentralblatt MATH
  3. C. Jaiboon, W. Chantarangsi, and P. Kumam, “A convergence theorem based on a hybrid relaxed extragradient method for generalized equilibrium problems and fixed point problems of a finite family of nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 199–215, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Kangtunyakarn and S. Suantai, “Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 3, pp. 296–309, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Kumam, “A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 4, pp. 1245–1255, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Moudafi, “Second-order differential proximal methods for equilibrium problems,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 18, 2003. View at Zentralblatt MATH
  7. X. Qin, Y. J. Cho, and S. M. Kang, “Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 20–30, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Wangkeeree and R. Wangkeeree, “Strong convergence of the iterative scheme based on the extragradient method for mixed equilibrium problems and fixed point problems of an infinite family of nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 719–733, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Kumam and P. Katchang, “A viscosity of extragradient approximation method for finding equilibrium problems, variational inequalities and fixed point problems for nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 475–486, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Censor, “Parallel application of block-iterative methods in medical imaging and radiation therapy,” Mathematical Programming, vol. 42, no. 2, pp. 307–325, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. Butnariu and Y. Censor, “On a class of barganing schemes for points in the cores of n-person cooperative games,” In press.
  12. P. L. Combettes, “The convex feasibility problem in inage recovery,” in Advances in Imaging and Electron Physics, P. Hawkes, Ed., vol. 95, pp. 155–270, Academic Press, New York, NY, USA, 1996.
  13. S. Kitahara and W. Takahashi, “Image recovery by convex combinations of sunny nonexpansive retractions,” Topological Methods in Nonlinear Analysis, vol. 2, no. 2, pp. 333–342, 1993. View at Zentralblatt MATH
  14. F. Kohsaka and W. Takahashi, “Block iterative methods for a finite family of relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 21972, 18 pages, 2007. View at Zentralblatt MATH
  15. S. Plubtieng and K. Ungchittrakool, “Hybrid iterative methods for convex feasibility problems and fixed point problems of relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 583082, 19 pages, 2008. View at Zentralblatt MATH
  16. W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. N. Petrot, K. Wattanawitoon, and P. Kumam, “A hybrid projection method for generalized mixed equilibrium problems and fixed point problems in Banach spaces,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 631–643, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Saewan and P. Kumam, “Modified hybrid block iterative algorithm for convex feasibility problems and generalized equilibrium problems for uniformly quasi-φ-asymptotically nonexpansive mappings,” Abstract and Applied Analysis, vol. 2010, Article ID 357120, 22 pages, 2010. View at Publisher · View at Google Scholar
  19. S.-S. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 869684, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Publisher · View at Google Scholar
  21. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Dekker, New York, NY, USA, 1996. View at Zentralblatt MATH
  22. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar
  23. W. Nilsrakoo and S. Saejung, “Strong convergence to common fixed points of countable relatively quasi-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 312454, 19 pages, 2008. View at Zentralblatt MATH
  24. D. Butnariu, S. Reich, and A. J. Zaslavski, “Weak convergence of orbits of nonlinear operators in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 24, no. 5-6, pp. 489–508, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S.-Y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. Su, D. Wang, and M. Shang, “Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 284613, 8 pages, 2008. View at Zentralblatt MATH